# SDR REXA2022012700150

- Difficulty date: December 15, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH690375421
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH SIDE WALL SEAT RAIL #9 HAS 4 AREAS OF CORROSION BETWEEN FS
897.7-977.00.                                                "
"REMOVED AND REPLACED SEAT RAIL IAW CRJ 900 AMM 53-00-49-000/400-801-A0
53-00-49-000/400-801(A07).                                            
WVAC EMP # "
